# SDR 2001UALA01351

- Difficulty date: July 11, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,734 hours, 17,357 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 56,162 hours, 13,989 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 8D1415
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE (1) OIL FILTER BYPASS LIGHT FLICKERS.  DIVERTED SLC.  *S/D*  THE OIL FILTER BYPASS SWITCH FAILED.  REPLACED BYPASS SWITCH.
